IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Cyclic homology of monogenic extensions in the noncommutative setting
Autor/es:
GRACIELA CARBONI; JORGE A. GUCCIONE; JUAN J. GUCCIONE
Revista:
JOURNAL OF ALGEBRA
Editorial:
Elsevier
Referencias:
Lugar: Amsterdam; Año: 2009 vol. 321 p. 404 - 404
ISSN:
0021-8693
Resumen:
We study the Hochschild and cyclic homology of noncommutative monogenic extensions. As an application we compute the Hochschild and cyclic homology of the rank 1 Hopf algebras introduced in [L. Krop, D. Radford, Finite dimensional Hopf algebras of rank 1in characteristic 0, Journal of Algebra 302 (1) (2006) 214–230].